Ask an expert
Question

10 Feb 2003

Anti-depressants and Weight Loss
I have been on Cyprimal for about 6 months now, when i started going on them, i lost a tremendous amount of weight. I would just like to know, do anti-depressants to that? make u lose weight?? my dosage has been increased and i am worried about more weight loss.
Answer 399 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Skinny, Cipramil® is given to normalise the serotonin levels and therefore may cause you to lose weight if you’re overweight. Usually people complain that they gain weight, so you don’t have to worry too much that you will lose more weight. If you do, you will have to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.